Show simple item record

dc.contributor.authorChurch, Kevin E. M.
dc.contributor.authorSmith, Robert J. 19:56:14 (GMT) 19:56:14 (GMT)
dc.descriptionThe final publication is available at Elsevier via © 2018. This manuscript version is made available under the CC-BY-NC-ND 4.0 license
dc.description.abstractThe time-scale tolerance for linear ordinary impulsive differential equations is introduced. How large the time-scale tolerance is directly reflects the degree to which the qualitative dynamics of the linear impulsive system can be affected by replacing the impulse effect with a continuous (as opposed to discontinuous, impulsive) perturbation, producing what is known as an impulse extension equation. Theoretical properties related to the existence of the time-scale tolerance are given for periodic systems, as are algorithms to compute them. Some methods are presented for general, aperiodic systems. Additionally, sufficient conditions for the convergence of solutions of impulse extension equations to the solutions of their associated impulsive differential equation are proven. Counterexamples are provided.en
dc.description.sponsorshipNSERC Discovery Granten
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 International*
dc.subjectExponential regulatoren
dc.subjectImpulse extensionen
dc.subjectImpulsive differential equationsen
dc.subjectRobust stabilityen
dc.subjectTime-scale toleranceen
dc.titleContinuous approximation of linear impulsive systems and a new form of robust stabilityen
dcterms.bibliographicCitationChurch, K. E. M., & Smith?, R. (2018). Continuous approximation of linear impulsive systems and a new form of robust stability. Journal of Mathematical Analysis and Applications, 457(1), 616–644.
uws.contributor.affiliation1Faculty of Mathematicsen
uws.contributor.affiliation2Applied Mathematicsen

Files in this item


This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 International
Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivatives 4.0 International


University of Waterloo Library
200 University Avenue West
Waterloo, Ontario, Canada N2L 3G1
519 888 4883

All items in UWSpace are protected by copyright, with all rights reserved.

DSpace software

Service outages